Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties.
Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 395-410
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
logarithmic deformations, Calabi-Yau varieties, semistability, simple normal crossing variety, semistable degeneration
@article{IM_1994__118_1_144241,
author = {Yujiro Kawamata and Yoshinori Namikawa},
title = {Logarithmic deformations of normal crossing varieties and smoothing of degenerate {Calabi-Yau} varieties.},
journal = {Inventiones mathematicae},
pages = {395--410},
year = {1994},
volume = {118},
number = {1},
zbl = {0848.14004},
url = {http://geodesic.mathdoc.fr/item/IM_1994__118_1_144241/}
}
TY - JOUR AU - Yujiro Kawamata AU - Yoshinori Namikawa TI - Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties. JO - Inventiones mathematicae PY - 1994 SP - 395 EP - 410 VL - 118 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1994__118_1_144241/ ID - IM_1994__118_1_144241 ER -
%0 Journal Article %A Yujiro Kawamata %A Yoshinori Namikawa %T Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties. %J Inventiones mathematicae %D 1994 %P 395-410 %V 118 %N 1 %U http://geodesic.mathdoc.fr/item/IM_1994__118_1_144241/ %F IM_1994__118_1_144241
Yujiro Kawamata; Yoshinori Namikawa. Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties.. Inventiones mathematicae, Tome 118 (1994) no. 1, pp. 395-410. http://geodesic.mathdoc.fr/item/IM_1994__118_1_144241/